On Stochastic Stabilization of Discrete-Time Markovian Jump Systems with Delay in State
Shi, Peng and Boukas, El-Kebir and Shi, Yan (2003) On Stochastic Stabilization of Discrete-Time Markovian Jump Systems with Delay in State. Stochastic Analysis and Applications, 21 (4). pp. 935-951. ISSN 0736-2994Full text for this resource is not available from the Research Repository.
In this paper, we investigate the stochastic stabilization problem for a class of linear discrete time-delay systems with Markovian jump parameters. The jump parameters considered here is modeled by a discrete-time Markov chain. Our attention is focused on the design of linear state feedback memoryless controller such that stochastic stability of the resulting closed-loop system is guaranteed when the system under consideration is either with or without parameter uncertainties. Sufficient conditions are proposed to solve the above problems, which are in terms of a set of solutions of coupled matrix inequalities.
|Uncontrolled Keywords:||ResPubID19044, discrete-time systems, Markovian jump parameters, matrix inequalities, parameter uncertainties, time-delays|
|Subjects:||Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)|
|Date Deposited:||27 May 2011 01:37|
|Last Modified:||16 Dec 2014 03:45|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||21 - View on Scopus|
Repository staff only